Acetaminophen 8hr Pain Reliever & Fever Reducer Extended Release Caplets - 100ct - up & up™
Suggested Age: 12 Years and UpActive Ingredient Strength Value: 650 milligramsProduct Warning: Contains AcetaminophenProduct Form: CapletPrimary Active Ingredient: AcetaminophenPackage Quantity: 100 & bull;ACTIVE INGREDIENT: The active ingredient in Acetaminophen Extended-Release Tablets is acetaminophen 650 mg, a pain reliever and fever reducer. These tablets are shaped as caplets*. Compare to Tylenol® 8HR active ingredient. (*capsule-shaped tablets) & bull;8 HR RELIEF: Don’t let arthritis pain in your joints slow down your lifestyle. Acetaminophen Extended-Release Tablets, 650 mg, are formulated to provide relief of minor arthritis pain relief. Also temporarily relieves minor aches and pains due to: muscular aches; backache; toothache; premenstrual and menstrual cramps; headache; the common cold; and temporarily reduces fever. & bull;EXTENDED-RELEASE CAPLETS*: A single dose of Acetaminophen Extended-Release Tablets, 650 mg in each capsule-shaped tablet lasts up to 8 hours as a pain reliever and fever reducer. (*capsule-shaped tablets) & bull;NO ASPIRIN: The caplets* (*capsule-shaped tablets) contain no aspirin or gluten and may be used for temporary minor arthritis pain relief. & bull;USE for adults and children age 12 years and over. Aspirin free and gluten free. The container features a child-resistant cap. Caplets are tablets in the shape of capsules.Compare to Tylenolae 8HR active ingredient. Use Acetaminophen Extended-Release Tablets, 650 mg, for temporary minor arthritis pain relief. The extended-release formula caplets* (*capsule-shaped tablets) provide up to 8 hours of relief for minor arthritis pain, do not contain aspirin and are gluten free. The container features a child-resistant cap. If you’re not satisfied with any Target Owned Brand item, return it within one year with a receipt for an exchange or a refund.
Acetaminophen/Aspirin (NSAID) Extra Strength Headache Relief Geltabs - 80ct - up & up™
Suggested Age: 12 Years and UpHealth Facts: Contains Aspirin, Contains Acetaminophen, Contains CaffeineActive Ingredient Strength Value: 250 MilligramsProduct Warning: Contains AcetaminophenProduct Form: GelcapPrimary Active Ingredient: AcetaminophenPackage Quantity: 80Active ingredient 2 strength: 250 MilligramsActive ingredient 2: Aspirin & bull;Contains acetaminophen and aspirin for pain relief, and caffeine as a pain reliever aid & bull;Quick-release geltabs offer fast relief from headache pain & bull;Compare to active ingredients in Excedrin Extra StrengthGet fast and effective relief from your worst headaches with the Acetaminophen/Aspirin (NSAID) Extra Strength Headache Relief Geltabs from up & up™. Compared with the active ingredients in Excedrin Extra Strength, these pain reliever geltabs deliver fast relief, so you can move beyond your headache and carry on with your day. With an effective combination of acetaminophen, aspirin and caffeine, your headaches will be a thing of the past, with the geltabs quickly releasing the relief so you can focus on the activities of the day. The pain relieving ingredients can also effectively help you manage other types of pain, such as arthritis. 100% Satisfaction Guaranteed.
Aspirin (NSAID) Pain Reliever Chewable Tablets - Orange - 36ct/3pk - up & up™
Suggested Age: 12 Years and UpHealth Facts: Contains AspirinActive Ingredient Strength Value: 81 MilligramsProduct Warning: Do not use if you are pregnant or nursingProduct Form: ChewablePrimary Active Ingredient: AspirinPackage Quantity: 108Active ingredient 2: Aspirin & bull;ACTIVE INGREDIENT: Chewable Aspirin 81 mg, pain reliever, active ingredient is 81 mg of aspirin, which compares to the active ingredient in Bayer® Chewable Low Dose Aspirin. & bull;ASK YOUR DOCTOR: Chewable Aspirin 81 mg Tablets is an adult low dose chewable aspirin; talk to your doctor or other healthcare provider before using this product for your heart. Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. & bull;USE: Chewable Aspirin Pain Reliever 81 mg is safe pain relief for the temporary relief of minor aches and pains for adults and children ages 12 years and over. & bull;DAILY DOSE OF ASPIRIN: According to the U.S. Food and Drug Administration (FDA), clinical evidence shows that, taken under the guidance of a healthcare provider, a daily dose of aspirin can help prevent heart attack or stroke in those who have previously had them. & bull;CHEWABLE, ORANGE FLAVOR: This aspirin 81 mg pain reliever tablet is chewable and gluten free, with a pleasant orange flavor.Compare to Bayer® Chewable Low Dose Aspirin active ingredient. Chewable Aspirin 81 mg Tablets, Orange Flavor, is a chewable adult low dose aspirin. Aspirin is a nonsteroidal anti-inflammatory drug (NSAID) pain reliever used for the temporary relief of minor aches and pains. Low Dose Aspirin Regimen: Talk to your doctor or other healthcare provider before using this product for your heart. Chewable Aspirin 81 mg Tablets, Orange Flavor, is gluten free.
Preparation H Rapid Relief Hemorrhoid Symptom Treatment Cream with Lidocaine - 1oz
Product Form: OintmentPrimary Active Ingredient: PhenylephrinePackage Quantity: 1 & bull;Highest strength lidocaine available without a prescription & bull;Rapidly numbs pain, itching and burning & bull;Protects sensitive skin to prevent further irritation and to promote skin healing & bull;For the temporary relief of external discomfortWhen you’re deciding how to treat hemorrhoids, turn to Preparation H, the butt care experts. Preparation H Rapid Relief with Lidocaine Cream combines the relief you trust from Preparation H with maximum-strength Lidocaine and soothing glycerin. Lidocaine rapidly numbs external hemorrhoid symptoms including pain, burning and itching, while glycerin protects sensitive skin from further irritation and promotes skin healing. Plus, the improved formula also reduces swelling. You can apply this hemorrhoid cream to the affected area up to 6 times daily, especially at night, in the morning and after each bowel movement, for rapid butt relief. Preparation H hemorrhoid relief products offer effective ways to relieve flare-up symptoms that can otherwise distract you from enjoying your day. A hemorrhoid numbing cream, like Preparation H Rapid Relief with Lidocaine, temporarily numbs the symptoms of external hemorrhoids, as well as reduces swelling, so you can live comfortably. Preparation H Medicated Wipes can be used before applying Preparation H Rapid Relief with Lidocaine Cream.
Ibuprofen 100mg Child DF NSAID Berry Suspension - 8 fl oz - up & up™
Suggested Age: 2 Years and UpActive Ingredient Strength Value: 100 MilligramsProduct Warning: Contains ibuprofenProduct Form: LiquidPrimary Active Ingredient: IbuprofenPackage Quantity: 1 & bull;THE ACTIVE INGREDIENT in Children's Ibuprofen Oral Suspension is ibuprofen 100 mg per 5 mL, a pain reliever and fever reducer. One dose of this berry-flavored liquid medicine provides relief for up to 8 hours for children ages 2 to 11 years. Non-staining and dye-free. Compare to the active ingredient in Children’s Motrin®. & bull;WHEN PAIN OR FEVER derails your child, get back on track with Children's Ibuprofen Oral Suspension 100 mg per 5 mL, a nonsteroidal anti-inflammatory drug that temporarily reduces fever and relieves minor aches and pains of the common cold, flu, sore throat, headache and toothache for up to 8 hours. & bull;MADE FOR CHILDREN: Non-staining Berry Flavor is a kid-friendly choice for Children's Ibuprofen Oral Suspension, 100 mg per 5 mL, which is a pain reliever and fever reducer specifically formulated for children ages 2 to 11. Dye-free, plus the container features a child-resistant safety cap. & bull;ONE DOSE provides relief of pain and fever for up to 8 hours. Dosage cup included. & bull;GLUTEN FREE: This children's pain reliever and fever reducer is gluten free and contains no alcohol.Compare to Children’s Motrin® active ingredient. Children's Ibuprofen Oral Suspension 100 mg per 5 mL, Non-Staining Berry Flavor, temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache, for up to 8 hours. The active ingredient is 100 mg ibuprofen (NSAID)* per 5 mL, a pain reliever/fever reducer for children ages 2 to 11 years. Dye- and alcohol-free. *nonsteroidal anti-inflammatory drug
Acetaminophen Dye Free Infant Pain Reliver Liquid - Cherry - 2 fl oz - up & up™
Suggested Age: 2 Years and UpActive Ingredient Strength Value: 160 MilligramsProduct Warning: Contains Acetaminophen, keep out of reach of children, consult a doctor if you have liver diseaseProduct Form: LiquidPrimary Active Ingredient: AcetaminophenPackage Quantity: 1 & bull;THE ACTIVE INGREDIENT in Infants' Pain & Fever, Dye-Free Cherry Flavor, is acetaminophen 160 mg per 5 mL. Compare to Infants' Tylenol® Oral Suspension active ingredient. & bull;MADE FOR AGES 2-3 YEARS: This product is a cherry flavored oral suspension liquid, formulated for children ages 2 to 3 years; for fast, effective relief of fever and pain. & bull;PAIN RELIEVER & FEVER REDUCER: Infants' Pain & Fever temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache. & bull;FREE OF: alcohol, aspirin, ibuprofen, gluten & high fructose corn syrup. This infants' pain reliever & fever reducer for children ages 2 to 3 years is dye-free with a non-staining formula. & bull;USE ENCLOSED SYRINGE only. Do not use other cups or spoons. Pediatrician Preferred Dosing System.Compare to Infants' Tylenol® Oral Suspension active ingredient. When baby relies on you to feel better, turn to Infants' Pain & Fever, Acetaminophen 160 mg per 5 mL, Dye-Free Cherry Flavor. The active ingredient in this oral suspension liquid medicine is acetaminophen, a fast, effective pain reliever and fever reducer for children ages 2 to 3 years. Free of alcohol, aspirin, ibuprofen, gluten & high fructose corn syrup. Use only with enclosed syringe, Pediatrician Preferred Dosing System.
Infants' Dye-Free Acetaminophen Fever Reducer/Pain Reliever Liquid - Grape - 2 fl oz - up & up™
Trial/Travel Size: YesSuggested Age: 2 YearsActive Ingredient Strength Value: 160 MilligramsProduct Warning: Contains AcetaminophenProduct Form: LiquidPrimary Active Ingredient: AcetaminophenPackage Quantity: 1 & bull;THE ACTIVE INGREDIENT in Infants' Pain & Fever, Dye-Free Grape Flavor, is acetaminophen 160 mg per 5 mL. Compare to Infants' Tylenol® Oral Suspension active ingredient. & bull;MADE FOR AGES 2-3 YEARS: This product is a Grape flavored oral suspension liquid, formulated for children ages 2 to 3 years; for fast, effective relief of fever and pain. & bull;PAIN RELIEVER & FEVER REDUCER: Infants' Pain & Fever temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache. & bull;FREE OF: alcohol, aspirin, ibuprofen, gluten & high fructose corn syrup. This infants' pain reliever & fever reducer for children ages 2 to 3 years is dye-free with a non-staining formula. & bull;USE ENCLOSED SYRINGE only. Do not use other cups or spoons. Pediatrician Preferred Dosing System.Compare to Infants' Tylenol® Oral Suspension active ingredient. When baby relies on you to feel better, turn to Infants' Pain & Fever, Acetaminophen 160 mg per 5 mL, Dye-Free Grape Flavor. The active ingredient in this oral suspension liquid medicine is acetaminophen, a fast, effective pain reliever and fever reducer for children ages 2 to 3 years. Free of alcohol, aspirin, ibuprofen, gluten & high fructose corn syrup. Use only with enclosed syringe, Pediatrician Preferred Dosing System.
Nikzon Hemorrhoidal Ointment .9oz
Product Warning: Ask a doctor if you have prostate issues, consult a doctor if you have a medical condition prior to use, consult a doctor if you have diabetes, consult a doctor if you are pregnant or nursing, do not use if you have a bleeding problem, consult a doctor if you have high blood pressure, consult a doctor if you have urination issues, keep out of reach of childrenProduct Form: CreamPrimary Active Ingredient: PhenylephrinePackage Quantity: 1Primary active ingredient percentage: .25Features: May Relieve Discomfort, Relieves Itching & bull;Temporary relief of local pain, discomfort, itching and inflammation associated with hemorrhoids & bull;Doctor recommended Phenylephrine HCl (0.25%, vasoconstrictor) and Pramoxine HCl (1%, anesthetic) & bull;Nikzon gives you a double effect of anesthetic and vasoconstrictor & bull;Helps make bowel movements less painful with anesthetic creamTemporary relief of local pain, discomfort, itching, and inflammation associated with hemorrhoids. Doctor recommended phenylephrine HCL (0.25%, Vasoconstrictor) and pramoxine HCL (1%, anesthetic). Nikzon gives you a double effect of anesthetic and vasoconstrictor.
Lidocaine 4% Pain Relieving Gel Patch - 6ct - up & up™
Suggested Age: 12 Years and UpProduct Warning: Do not use if you are pregnant or nursingProduct Form: PatchPrimary Active Ingredient: LidocainePackage Quantity: 1Battery: No Battery Used & bull;ACTIVE INGREDIENT: The active ingredient in Lidocaine Patch is lidocaine 4%, a topical anesthetic. Compare to the active ingredient in Salonpas® Lidocaine Patch. & bull;DESENSITIZES NERVES: Lidocaine Patch uses the active ingredient lidocaine 4% to desensitize aggravated nerves for numbing relief. Unscented pain patches for a fragrance free pain relief experience. & bull;8 HOURS: Lidocaine Patch offers numbing pain relief for up to 8 hours. No prescription needed. Lidocaine Patch contains a maximum strength topical anesthetic. & bull;PAIN RELIEF WHERE YOU NEED IT: Each lidocaine pain patch measures 3-15/16” x 5-1/2” (10 cm x 14 cm) for use on back, neck, shoulder, knees and elbows. & bull;APPLY TO SKIN: Apply patch to clean, dry skin as directed for temporary relief of pain for adults and children 12 years of age and older.Compare to Salonpas® Lidocaine Patch active ingredient. Lidocaine Patch, 4% Lidocaine, Topical Anesthetic, desensitizes aggravated nerves to provide up to 8 hours of temporary relief of pain in the back, neck, shoulders, knees and elbows. Maximum strength unscented lidocaine pain patches each measure 3-15/16” x 5-1/2” (10 cm x 14 cm). Made in Taiwan.
Medicated Hemorrhoid Wipes - 96ct - up & up™
Health Facts: Dye-Free, Phthalate-Free, Contains Aloe, Aluminum-Free, No Fragrance Added, Non-Toxic, Paraben-FreeProduct Form: WipeDisposability: FlushablePrimary Active Ingredient: Witch HazelSustainability Claims: Plant-Based, Cruelty-FreePackage Quantity: 96 & bull;Compare to active ingredient in Preparation H Medicated Wipes & bull;Maximum strength hemorrhoid wipes provide you with gentle care and relief & bull;Contain witch hazel and aloe to cool, soothe and comfort without any added fragrance & bull;Flushable and septic-safe design for easy disposal & bull;Provide temporary relief of itching and discomfort associated with hemorrhoids & bull;Come in a 96ct, resealable container to keep them moist and freshThese Medicated Hemorrhoid Wipes from up & up™ help you feel your comfortable best by soothing your symptoms so you can take on your day confidently. These medicated wipes provide temporary relief of the itching and discomfort associated with hemorrhoids by utilizing natural witch hazel and aloe as two of the ingredients. They have a flushable and septic-safe design for easy disposal, along with a maximum strength formula to provide you with cooling and soothing for ultimate comfort. With no fragrance added and a plant-based design, these maximum strength medicated hemorrhoid wipes come in a 96-count pack that has a flip-top design that helps them stay moist and for easy dispensing. 100% Satisfaction Guaranteed.
Ibuprofen (NSAID) PM Pain Reliever & Nighttime Sleep Aid Softgels - 40ct - up & up™
Suggested Age: 12 Years and UpActive Ingredient Strength Value: 200 MilligramsProduct Warning: Contains ibuprofenProduct Form: SoftgelPrimary Active Ingredient: IbuprofenPackage Quantity: 40 & bull;200mg ibuprofen (NSAID) helps relieve pain and control fever & bull;25mg diphenhydramine adds a helpful nighttime sleep aid & bull;40ct bottle makes sure you're prepared when you need itGet a good night's sleep and wake up refreshed with the help of Ibuprofen PM Softgels from up & up™. These soft gel caps are made with ibuprofen, the NSAID pain reliever and fever reducer you've come to trust. Thanks to added diphenhydramine, you can feel confident that those minor aches and pains won't keep you up at night, letting you face the next morning head on. With 40 ibuprofen softgels per bottle, you'll rest easy knowing you're prepared for whatever the day brings.100% Satisfaction Guaranteed.
AZO Urinary Tract Defense, Antibacterial Protection + UTI Pain Relief - 24ct
Product Warning: Not for children under the age of 12Product Form: TabletPrimary Active Ingredient: MethenaminePackage Quantity: 24Features: May Relieve Discomfort & bull;TAKE AT THE FIRST SIGN OF A URINARY TRACT INFECTION (UTI) Helps control your urinary tract infection until you see a doctor.∞ & bull;SLOWS DOWN THE GROWTH OF BACTERIA.∞ Contains methenamine, a powerful anti-bacterial medicine that works by slowing down the growth of the bacteria along the urinary tract and helping to control your UTI.∞ & bull;DUAL ACTION FORMULA – ANTIBACTERIAL AND PAIN RELIEF IN ONE. Contains methenamine, the only antibacterial UTI ingredient available without a prescription, and sodium salicylate for general pain relief. & bull;#1 MOST TRUSTED BRAND. As the most trusted brand in OTC Urinary Health, you can rely on AZO to control your infection until you can see a doctor. Remember, only a doctor can prescribe the antibiotics needed to fully treat your UTI.AZO Urinary, Bladder, and Vaginal Health Products AZO helps you Own Your Day with our complete line of urinary and vaginal products. Whether you’re looking for the #1 most trusted over-the-counter UTI pain reliever, a product to slow the progression of your UTI,∞ one of the most trusted over-the-counter homeopathic medicines for vaginal and yeast infection symptom relief, or a naturally sourced supplement to support bladder control, AZO has a full line of products specifically formulated to help you maintain your urinary, vaginal and bladder health.
Hemorrhoid Treatment Cream - 1.8oz - up & up™
Product Warning: Consult a doctor if you have diabetes, consult a doctor if you are pregnant or nursing, consult a doctor if you have high blood pressure, consult a doctor if you have urination issues, consult a doctor if you have thyroid disease, keep out of reach of childrenProduct Form: CreamPrimary Active Ingredient: PetrolatumPackage Quantity: 1Primary active ingredient percentage: 15 & bull;Maximum strength hemorrhoid cream helps shrink swollen hemorrhoidal tissue & bull;Helps soothe itching, burning and discomfort & bull;1.8oz tube fits discreetly in medicine cabinet, purse, work bag or backpack & bull;Compare to active ingredients in Preparation HDon't let a hemorrhoid flare-up keep you from going about your day — just use Maximum Strength Hemorrhoid Treatment Cream from up & up™. This hemorrhoid cream has an extra strength formulation that helps to shrink swollen hemorrhoidal tissue, while also alleviating hemorrhoidal symptoms like itching, burning and discomfort. The cream comes in a 1.8-ounce tube that's perfectly sized to stash in your medicine cabinet, a vanity drawer or even your purse, backpack or work bag to discreetly carry it with you to reapply when out and about. 100% Satisfaction Guaranteed.
Biofreeze Pain Relieving Roll-On - 2.5 Fl Oz
Suggested Age: 1 Year and UpProduct Form: GelPackage Quantity: 1Battery: No Battery Used & bull;Biofreeze Roll-On offers 2.5 oz. of pain relief that is easy to apply evenly over any contour of the body & bull;Menthol provides fast-acting pain relief that penetrates deep into muscle and joints & bull;Clinically Recommended: Trusted by pharmacists, physical therapists, chiropractors, massage therapists, podiatrists, and athletic trainers & bull;The cooling formula is perfect for applying to the back, neck, knee, hand, wrist, shoulder, elbow, foot, and ankle & bull;Biofreeze is made with USP-grade ingredients, isn’t tested on animals, and is free of all NSAIDs, dyes, parabens, and propylene glycolBiofreeze is the most trusted brand in topical pain relief. For more than 25 years, Biofreeze has been the choice of clinical professionals and athletes across the world for cold therapy pain relief. It treats sore muscles, aching joints, arthritis pain, and more. It’s time to experience the icy pain relief of Biofreeze for yourself.
Aspirin (NSAID) Pain Reliever Enteric Safety-Coated Tablets - 500ct - up & up™
Suggested Age: 12 Years and UpHealth Facts: Contains AspirinActive Ingredient Strength Value: 81 MilligramsProduct Warning: Consult a doctor if you have a medical condition prior to use, consult a doctor if you have heart disease, do not use if you have a bleeding problem, consult a doctor if you have high blood pressure, not for children under the age of 12, consult a doctor if using anticoagulation drugsProduct Form: TabletPrimary Active Ingredient: AspirinPackage Quantity: 500 & bull; 81mg aspirin & bull;Low-dose aspirin gives you pain relief for headaches, fever and muscle pain & bull;Enteric coated tablets help them go down easier and are easier on your stomach & bull;Perfect for daily aspirin regimen & bull;500ct bottle lasts longer so you always have some on handFor effective pain relief, turn to the Aspirin (NSAID) Pain Reliever Enteric Safety-Coated Tablets from up & up™. The low-dose aspirin will help you get back on track instead of having to deal with headaches, fever or muscle pain. The safety-coated aspirin also makes it easier for you to swallow and find that relief. With 500 tablets, it's easy to always have some on hand when you need it most. 100% Satisfaction Guaranteed.
AZO Bladder Control Men's Capsules - 30ct
Product Warning: Keep out of reach of childrenProduct Form: CapsulePrimary Active Ingredient: Pumpkin Seed ExtractPackage Quantity: 30 & bull;This unique formula is designed specifically for men and has been shown to support healthy urinary patterns, bladder and prostate health. & bull;This safe, drug-free supplement contains naturally sourced ingredients that support bladder function and help reduce the urge to go. Having healthy bladder control helps to manage those frustrating nighttime visits to the bathroom. & bull;Ingredients you can feel good about, AZO Men(TM) Bladder Control is free from soy, dairy and gluten. The Go-Less® Men ingredient is non-GMO Project Verified. & bull;From the #1 Most Trusted Urinary Health Brand†, AZO Men(TM) Bladder Control contains clinically studied and naturally sourced pumpkin seed extract. Research shows that this ingredient helps reduce frequent urgency to urinate. & bull;One capsule a day supports healthy bladder muscle function and you may start to notice a difference in as little as four weeks. No two people are alike, so be sure to take one capsule a day to realize the full benefits.Frustrated by waking up in the middle of the night with the urge to go to the bathroom? Is it impacting the quality of your sleep? Or your partner’s sleep? Or even though you just went, you feel the urge to go again? Try new AZO Men(TM) Bladder Control, the supplement designed to help men maintain healthy bladder control and reduce that occasional urgency.* That means less waking up at night with that urge to go, and a more restful night’s sleep!* Plus it can help support your normal, healthy flow .* It contains clinical strength Go-Less® Men sourced from pumpkin seed extract and comes in a convenient 1 capsule a day serving. This unique formula is designed specifically for men and has been shown to support healthy urinary patters, bladder and prostate health.*
Preparation H Soothing Relief Wipes - 60ct
Product Form: WipePrimary Active Ingredient: Witch HazelPackage Quantity: 1 & bull;Includes one 60 count pack of Preparation H Soothing Relief Cleansing & Cooling Wipes & bull;For gentle everyday cleansing or cool, soothing relief from butt itch & bull;Preparation H wipes contain witch hazel to calm burning and soothe butt itch upon contact & bull;Unique formula contains aloe & bull;Convenient wipes are flushable, biodegradable and septic safe & bull;Easy to use, fragrance free and paraben freeDiscover the butt wipe that does more. For back-there care that goes beyond cleaning, find everyday comfort from Preparation H Soothing Relief Cleansing and Cooling Wipes. Whether you’re craving a shower-fresh feeling throughout the day or relief from mild itching and burning, now you can clean, soothe and calm irritated skin on contact with these do-it-all wipes. They’re what we like to call a “rear-end multitasker.” Gentle enough for everyday cleansing, incorporate these cooling wipes into your daily butt care regimen for a fresh, clean and irritation-free “back there” – yes, even after sweat sessions and long stints on the couch. Your wipe knows what’s up. And unlike other cleansing wipes, Preparation H Soothing Relief Cleansing and Cooling Wipes also contain witch hazel to calm burning and soothe butt itch upon contact. Plus, they contain soothing aloe for a more comfortable butt. And a more comfortable butt = a more confident you. Preparation H Soothing Relief Cleansing and Cooling Hemorrhoidal Wipes are easy to use, paraben-free, and fragrance-free with no medicinal smell. They are also flushable, biodegradable and septic safe for easy disposal. Go on your way feeling clean all day, and keep your butt feeling fresh with Preparation H Soothing Relief. Get Comfortable With It.
Theraworx Relief Liquid Foam - 7.1 fl oz
Suggested Age: 2 Years and UpProduct Form: LiquidPackage Quantity: 1Battery: No Battery Used & bull; Fast relief for muscle cramps & bull; Reduces soreness & bull; Use daily to prevent muscle cramps / spasms & bull; Non-toxic, locally acting, total-body-safe ingredients & bull; Made in USAMuscle cramps and spasms are annoying, even painful, and can occur for a range of reasons. Whether you suffer from calf, foot or leg cramps, non-prescription, Theraworx Relief can help. Our easy-to-use, fast-absorbing foam has been proven effective for the prevention and relief of foot and leg cramps, Charlie Horses, cramps and spasms associated with Restless Leg Syndrome and post-cramp muscle soreness.Unlike other muscle cramp remedies, Theraworx Relief Foam has been scientifically proven to prevent muscle cramps with daily use. Plus, Theraworx Relief's topical formulation is locally acting, so it only affects the area where it is applied. There is no mess or strong odor, either. It also dries quickly and doesn't leave behind any residue.Theraworx Relief is proudly manufactured and bottled in North Carolina, USA.
Sanvall Pomada de Arnica Ointment – White - 2oz
Suggested Age: 4 Years and UpCapacity (Volume): 2 OuncesProduct Form: OintmentPackage Quantity: 1Battery: No Battery Used & bull;Topical ointment for pain relief & bull;May reduce bruising and swelling & bull;Helps treat sprains and muscle soreness & bull;Great for athletesArnica is a flower that is medicinally prepared for the treatment bruises or muscle pain. Our Arnica ointment combines the effectiveness of the flower with menthol to create a more potent, natural topical analgesic. The ointment can be used for bruising, swelling, and can reduce pain in sprains and other mild injuries. It is often used for back pain and great for athletes with muscle soreness. Great for active athletes. Commonly used on joints, feet, ankles, hands, elbows, knees and neck. Our combination of Arnica and Menthol can be used to help clear up congestion by rubbing the ointment directly onto the chest for strong aromatherapy. It can also be used to soothe itchiness from insect bites to prevent you from scratching. Our Arnica is a natural pain reliever that stimulates the body's pain receptors to help create a temporary numbness. Great counterirritant remedy for new tattoos and tattoo removals!
Icy Hot Lido No Mess Applicator -2.5oz
Trial/Travel Size: YesSuggested Age: 12 Years and UpProduct Warning: Do not use if you are pregnant or nursingProduct Form: LiquidPackage Quantity: 1Battery: No Battery Used & bull;INCLUDES: One (1) 2.5-oz. no-mess applicator of Icy Hot Maximum Strength Pain Relief Cream With Lidocaine Plus Menthol & bull;NUMBS AWAY PAIN: Icy Hot Lidocaine Cream desensitizes aggravated nerves to temporarily relieve minor pain associated with back pain, knee pain and muscle pain & bull;FAST ACTING & LONG LASTING: This pain cream penetrates to the nerves for quick relief in minutes that lasts for hours & bull;KEEPS HANDS CLEAN: No-mess applicator keeps your hands clean and the advanced formula cartnears more main receptors Among counter-irritant topical pain relievers & bull;AMERICA'S #1 TOPICAL PAIN RELIEVER: Icy Hot is the number-one topical pain relief brand among OTC topical analgesicsNumb away tough pain with maximum strength Icy Hot Pain Relieving Cream With Lidocaine Plus Menthol. This max-strength pain cream with a no-mess applicator works by desensitizing aggravated nerves to give you fast-acting, long-lasting pain relief. In fact, Icy Hot Lidocaine Cream cartnears more pain receptors than other counterirritant topical pain relievers. Formulated to start working in minutes, this pain cream helps temporarily relieve pain associated with back pain, muscle pain, foot pain, knee pain and arthritis pain. HOW TO USE: Apply a thin layer of non-greasy Icy Hot Pain Relief Cream With Lidocaine Plus Menthol to the affected area every 6-8 hours; do not exceed 3-4 applications in a 24-hour period.
Salonpas Large Patch - 6ct
Suggested Age: 12 Years and UpProduct Warning: Consult a doctor if you are pregnant or nursingProduct Form: PatchPackage Quantity: 6Battery: No Battery Used & bull;Provides relief for minor aches & pains & bull;Pain patches help muscle soreness & bull;Larger size is especially good for back, joint & shoulder pain & bull;Lasts up to 8 hoursSalonpas Pain Relieving Patch - Large provides up to 8 hours of relief for minor aches, pains and general muscle soreness. The larger size is especially good for back, joint, and shoulder pain. Salonpas is a leader in pain relief with a variety of sizes and applications available. Use only as directed.